STAFF	2020 OPUS MUSIC CAMP - TENTATIVE SCHEDULE FOR SENIOR CAMP									
ONLY	Tentative	SENIOR		Aug. 3	Aug. 4	Aug. 5	Aug. 6	Aug. 7	Aug. 8	
	Schedule	Camp	)	MONDAY	TUESDAY	WEDNESDAY	THURSDAY	FRIDAY	SATURDAY	
1-Aug	2-Aug	8:00-8:50		Early Drop-off Option: Music Video; Brain Teasers, Private Lessons						
SAT	SUNDAY	9:00-9:20	PO	General Assembly (Demos-Faculty, TA, Camper Ensembles)						
	TA Final Prep & Mting to 10 AM	9:30- 10:20 (50min)	P1	** String Instrument Choirs & Other Instrument Ensembles	Chamber Music Coaching	Chamber Music Coaching	Chamber Music Coaching	Chamber Music Coaching - Wrap Up	"Listen to Our Young Artists " Concerts – 10:30 AM Junior; and 3:00 PM Senior Campers.	
	10-11 Faculty Mting- joined by TAs 11-12 Lunch	10:30- 11:20 (50min)	P2	Orchestra Sectional or Non-String Instrument Ensemble	Orchestra or Non- String Instrument Ensemble	ArtsC PROJECTS: A.Composition; B. Arranging; C. Electric Instruments; D. Music Theory	Orchestra or Non- String Instrument Ensemble	Orchestra or Non- String Instrument Ensemble		
		11:40- 12:25 (45min)	P3	Chamber Music Coaching	Chamber Music Coaching	Orchestra or Non-String Instrument Ensemble	Chamber Music Coaching - Learn from Each Other	Lunch 11:30-12:20, Senior & Junior Camp		
12 - Moving 12:30-2:30	12-12:50 Jr. Handbells Orientation (if needed, Sr. Non-String Ensemble)	12:35-1:20		45 MINUTES LUNCH (if needed, complet Arts Conn Project						
Training by CampD, MusicD	1:10-2 PM Junior Prep Lessons/ Senior Chamber Coaching	1:30-2:10 (40min)	PX	Recreation	** String Instrument Choirs & Other Instrument Ensembles	1:20 -2 Group Photo & Recreation	Recreation	BRING A FRIEND OPEN HOUSE in Wentz	for Junior Handbells Orchestra.	
2:30 - 4:30 Walkdown & Setup	2:10-3 PM SENIOR Prep Lessons/ Junior Chamber Coaching	2:10-3:05 (45min)	P4	Orchestra or Non- String Instrument Ensemble	ArtsC PROJECTS: A.Composition; B. Arranging; C. Electric Instruments; D. Music Theory	Chamber Music Rehearsal — Figure Out (Practice Alone)	ArtsC PROJECTS: A.Composition; B. Arranging; C. Electric Instruments; D. Music Theory	Ensemble Sound Check. 2:30-3:00 Break and Reception. 3:00-5:15 PM	10:30 AM Junior Camp Concert; Followed by 2:00 PM Sound Check at about noon for	
4:30-5:30 Training on Safety	3:10-4:00 PM Jr Arts Connections Seminar/ Sr Meet 'n Greet	3:15-4:00 (45min)	P5	Arts Connections Projects - Begin	World Culture / Style Workshop	3:15-3:30 General Assembly	Quiz Bowl			
TA Dinner	4:10-5:00PM Sr Arts Connections Seminar/ Jr	4:10-4:25		General Assembly	General Assembly	Orion Ensemble Recital 3:30-4:30 PM	General Assembly	5:15-5:30 Recognition and Awards	Senior Cam and 3:00 PM Concert	
Meet	Meet 'n Greet.	4:30		Camper Dismissal	Camper Dismissal	Ice Cream Social	Camper Dismissal	Camper Dismissal	concert	

1. Arts Connections Projects: Senior: A. Composition, B. Arranging, C. Electric Instruments, D. Music Theory; Junior: a. Composition, b. Arranging, c. Videography, d. Creative Improvisation 2. Senior Electives: a. Audition Preparation-ILMEA class (minimum 3) M, Tu, Th 4:40-5:30; b. FlashMob w Jr (Sun, and M, Tu, Th 4:40-5:30 after camp for possibly a Thursday PM performance) 3. Discretionary to Faculty Selections: Monday August 10, 2 pm Salute, Honor, and Love Concert at Wentz Hall for veterans, seniors, and the underserved.

0/20/2010

\*\* Senior Camp has one additional violin, viola, cello or bass Instrument choir or Non-string Ensemble Class.

2020 OPUS MUSIC CAMP - TENTATIVE SCHEDULE FOR JUNIOR CAMP

	2020 OPOS MOSIC CAMP - TENTATIVE SCHEDOLE FOR JUNIOR CAMP											
	Tentative JUNIOR		Aug. 3	Aug. 4	Aug. 5	Aug. 6	Aug. 7	Aug. 8				
	Schedule	Camp	)	MONDAY	TUESDAY	WEDNESDAY	THURSDAY	FRIDAY	SATURDAY			
1-Aug	2-Aug	8:00-8:50			Early Drop-off Option: Music Video; Brain Teasers, Private Lessons							
see above	SUNDAY	9:00-9:20	<b>P0</b>	General Assembly (Demos-Faculty, TA, Camper Ensembles)								
	TA Final Prep & Mting to 10 AM 10-11 Faculty Mting-	9:30- 10:20 (50min)	P1	Orchestra Sectional or Handbell Choir	Orchestra or Handbell Choir	AC Projects: a. Composition, b. Arranging, c. Videography, d. Creative Improvisation	Orchestra or Handbell Choir	Orchestra Sound Check or Handbell Choir Chamber Music Coaching - Wrap Up	"Listen to Our Young Artists" Concerts – 10:30 AM Junior; and 3:00 PM			
	joined by TAs	10:30- 11:20 (50min)	P2	Jr Techniques by instrument	Chamber Music Coaching	Chamber Music Coaching	Chamber Music Coaching, Learn from Each Other					
	(if needed, Sr. Non-String Ensemble Class) 12:00-12:50 Junior	11:40- 12:25 (45min)		LUNCH	LUNCH	LUNCH	LUNCH	Joint LUNCH - Jr. & Sr. to 12:20 (if needed, completing Arts Conn)	Senior Campers.			
	Handbells Orientation	12:35- 1:20 (45min)	P3	Orchestra or Handbell Choir	Chamber Music Coaching	Orchestra or Handbell Choir	Chamber Music Coaching	BRING A FRIEND OPEN	9:30 AM Sound Check			
	Lessons/ Senior Chamber Coaching	1:30-2:10 (40min)		RECREATION	RECREATION (Additional Help/ Private Lessons)	1:20-2:00 Group Photo & RECREATION	Short Break 15 minutes to 1:45 pm	HOUSE in Wentz Concert Hall. 12:30- 2:30 PM, Chamber Ensemble Sound Check. 2:30-3:00 Break and Reception. 3:00-5:15 PM Arts Connections Projects SHOWCASE	for Junior Handbells- Orchestra. 20:30 AM Junior Camp Concert; Followed by 2:00 PM Sound Check at about			
	2:00 -3:00 PM SENIOR Prep Lessons/ Junior Chamber Coaching	2:20-3:05 (45min)	P4	Chamber Music Coaching	World Culture / Style Workshop	Chamber Music Rehearsal – TA Supervision	Quiz Bowl					
	3:10-4:00 PM Jr Arts Connections Seminar/ Sr Meet 'n Greet	inar/ 3:15-4:00 (45min)	P5	Arts Connections (AC) Workshop - Projects start	AC Projects: a. Composition, b. Arranging, c. Videography, d.	3:15-3:30 General AC Projects: a.   Assembly Composition, b.   Arranging, c. Videography, d.   Orion Ensemble Recital Creative Improvisation   3:30-4:30 PM General Assembly	Composition, b. Arranging, c.					
	Si Weet II dieet				Creative Improvisation				noon for			
	4:10-5:00 PM Sr Arts Connections Seminar/ Jr Meet 'n Greet.	4:10-4:25		General Assembly	General Assembly		5:15-5:30 pm Recognition & Awards	Senior Camp and 3:00 PM Concert				
		4:30		Camper Dismissal	Camper Dismissal	Ice Cream Social	Camper Dismissal	Camper Dismissal				

1. Arts Connections Projects: Junior: a. Composition, b. Arranging, c. Videography, d. Creative Improvisation; Senior: A. Composition, B. Arranging, C. Electric Instruments, D. Music Theory 2. Junior Elective: FlashMob Ensemble (Sunday, & M, Tu, Th after camp. 4:40-5:40 for possibly a Thursday PM performance.)

3. Discretionary to Faculty Selections: Monday August 10, 2 pm Salute, Honor, and Love Concert at Wentz Hall for veterans, seniors, and the underserved.